X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (729) 729
Publication (32) 32
Dissertation (6) 6
Government Document (5) 5
Book / eBook (2) 2
Book Chapter (1) 1
Conference Proceeding (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (547) 547
carleson measures (297) 297
carleson measure (254) 254
mathematics, applied (172) 172
analysis (106) 106
operators (88) 88
multipliers (76) 76
bergman spaces (72) 72
mathematics, general (63) 63
spaces (60) 60
hardy space (53) 53
bmo (51) 51
hardy spaces (45) 45
analytic functions (43) 43
functional analysis (42) 42
mathematical theorems (42) 42
theorem (42) 42
bergman space (40) 40
mathematical analysis (40) 40
hardy-spaces (39) 39
inequalities (39) 39
mathematical functions (39) 39
composition operator (38) 38
interpolation (38) 38
boundedness (34) 34
analytic-functions (31) 31
theorems (29) 29
unit ball (29) 29
applications of mathematics (28) 28
dirichlet problem (27) 27
hardy (27) 27
fourier analysis (26) 26
toeplitz operator (26) 26
classical analysis and odes (25) 25
duality (25) 25
operator theory (24) 24
algebra (23) 23
q spaces (23) 23
mathematics - complex variables (22) 22
compact composition operators (21) 21
matematik (21) 21
mathematics - classical analysis and odes (21) 21
47b38 (20) 20
admissibility (20) 20
bmoa (20) 20
32a37 (19) 19
42b35 (19) 19
mathematics - functional analysis (19) 19
natural sciences (19) 19
naturvetenskap (19) 19
abstract harmonic analysis (18) 18
bounded analytic functions (18) 18
composition operators (18) 18
domains (18) 18
geometry (18) 18
bloch space (17) 17
complex variables (17) 17
maximal function (17) 17
pointwise multipliers (17) 17
weights (17) 17
integrals (16) 16
sobolev spaces (16) 16
42b25 (15) 15
besov-spaces (15) 15
compactness (15) 15
derivatives (15) 15
equations (15) 15
essential norm (15) 15
harmonic measure (15) 15
mathematical integrals (15) 15
potential theory (15) 15
convex and discrete geometry (14) 14
dirichlet space (14) 14
hankel operators (14) 14
inequality (14) 14
mathematical inequalities (14) 14
mathematics - analysis of pdes (14) 14
toeplitz operators (14) 14
weighted bergman space (14) 14
atomic decomposition (13) 13
besov spaces (13) 13
bounded mean oscillation (13) 13
corona problem (13) 13
corona theorem (13) 13
dirichlet spaces (13) 13
dynamical systems and ergodic theory (13) 13
integration operators (13) 13
invariant subspaces (13) 13
poisson kernel (13) 13
toeplitz-operators (13) 13
42b30 (12) 12
46e15 (12) 12
47b35 (12) 12
applied mathematics (12) 12
c-n (12) 12
carleson measure criterion (12) 12
decomposition (12) 12
heat equation (12) 12
input elements (12) 12
interpolating sequences (12) 12
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Potential Analysis, ISSN 0926-2601, 2/2019, Volume 50, Issue 2, pp. 221 - 244
We obtain Littlewood-Paley formulas for Fock spaces 𝓕 β , ω q ${\mathcal {F}}_{\beta ,\omega }^{q}$ induced by weights ω ∈ A ∞ restricted = ∪ 1 ≤ p < ∞ A p... 
Geometry | 42B25 | 46E35 | Potential Theory | Functional Analysis | Probability Theory and Stochastic Processes | Pointwise multipliers | Mathematics | Littlewood-Paley formula | Carleson measures | 30H20 | Fock spaces | MATHEMATICS | THEOREMS
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 04/2018, Volume 28, Issue 2, pp. 866 - 908
We consider the Dirichlet boundary value problem for divergence form elliptic operators with bounded measurable coefficients. We prove that for uniform domains... 
Uniform domain | BMO solvability | Muckenhoupt weight | Carleson measure | Harmonic measure | EQUATIONS | LIPSCHITZ-DOMAINS | ABSOLUTE CONTINUITY | NONSMOOTH DOMAINS | MATHEMATICS | A(infinity) Muckenhoupt weight | DIRICHLET PROBLEM | HARMONIC-FUNCTIONS | BOUNDARY-BEHAVIOR
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 09/2015, Volume 125, pp. 423 - 432
Let be a positive Borel measure on the unit disc . In this note, we show that the inclusion mapping from analytic Morrey spaces to quadratic tent-type spaces... 
Carleson measure | Compactness | Boundedness | Analytic Morrey spaces | MATHEMATICS | MATHEMATICS, APPLIED | COMPOSITION OPERATORS | Discs | Theorems | Mathematical analysis | Byproducts | Nonlinearity | Inverse | Mapping | Inclusions
Journal Article
by Liu, HW and Wang, KC
TAIWANESE JOURNAL OF MATHEMATICS, ISSN 1027-5487, 02/2019, Volume 23, Issue 1, pp. 103 - 127
Using Frazier and Jawerth's phi-transform, we characterize weighted generalized Carleson measure spaces (C) over dotMO(p,w)(alpha,q) for a weight w and show... 
Plancherel-Polya inequality | MATHEMATICS | DECOMPOSITIONS | Carleson measure | BESOV-LIPSCHITZ | Triebel-Lizorkin space | weight | TRIEBEL-LIZORKIN SPACES
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 01/2020, Volume 278, Issue 2, p. 108307
We study the Carleson measures associated to the Hardy and weighted Bergman spaces defined on general simply connected domains. This program was initiated by... 
Hardy and Bergman spaces | BMO domains | Carleson measures | Chord-arc domains | MATHEMATICS | THEOREM | SPACES
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 10/2018, Volume 22, Issue 5, pp. 1217 - 1243
In the present paper, we introduce a class of alpha-Carleson measures C-alpha,C-v (R-+(n+1)), which is called by the vanishing alpha-Carleson measures. We... 
Poisson integral | Carleson measure | Paraproduct | Tent space | Compactness | Predual | MATHEMATICS | tent space | paraproduct | TENT SPACES | OPERATOR | REGULARITY | compactness | EQUATIONS | DUALITY | predual
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 10/2012, Volume 263, Issue 8, pp. 2483 - 2506
We study a class of holomorphic spaces consisting of entire functions on such that is in the Fock space for all multi-indices with . We prove a useful Fourier... 
Reproducing kernel | Fock–Sobolev space | Fock space | Carleson measure | Gaussian measure | Fock-Sobolev space | MATHEMATICS | ANALYTIC FUNCTIONS | TOEPLITZ-OPERATORS | TRANSFORM
Journal Article
Analysis and Mathematical Physics, ISSN 1664-2368, 2019, Volume 9, Issue 4, pp. 2075 - 2097
Let L=-Delta+|x|2 be the Hermite operator, where Delta is the Laplacian on Rd. In this paper, we define fractional Carleson measure associated with Hermite... 
Fractional Carleson measure | BMO space | Dual space | Hermtie operator | Hardy space | MATHEMATICS, APPLIED | RIESZ TRANSFORMS | SPACES | BOUNDEDNESS | MATHEMATICS | 42B35 | 42B30 | SCHRODINGER-OPERATORS
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 10/2018, Volume 22, Issue 5, pp. 1107 - 1138
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 2016, Volume 165, Issue 12, pp. 2331 - 2389
Let E subset of Rn+1, n >= 2, be a uniformly rectifiable set of dimension n. Then bounded harmonic functions in Omega := Rn+1 \ E satisfy Carleson measure... 
EXTRAPOLATION | MATHEMATICS | ELLIPTIC-OPERATORS | POISSON KERNELS | Mathematics - Analysis of PDEs
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 10/2019, Volume 91, Issue 5, pp. 1 - 27
In this paper, we introduce the Carleson measure spaces with variable exponents $$CMO^{p(\cdot )}$$ CMOp(·) . By using discrete Littlewood–Paley–Stein analysis... 
Analysis | 46E30 | Dual spaces | Singular integrals | Mathematics | Secondary 42B35 | Primary 42B25 | Carleson measure spaces | Variable exponents | MATHEMATICS | DECOMPOSITIONS | HOMOGENEITIES | HARDY-SPACES | LIPSCHITZ-SPACES | BOUNDEDNESS | OPERATORS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2008, Volume 217, Issue 5, pp. 2075 - 2088
Let μ be a nonnegative Borel measure on the open unit disk D ⊂ C. This note shows how to decide that the Möbius invariant space Q , covering BMOA and B, is... 
Geometric Q | Conformal invariance | Quadratic tent spaces | Volterra-type and multiplication operators | Carleson measures | Bounded and compact embeddings
Journal Article
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, ISSN 0012-9593, 05/2014, Volume 47, Issue 3, pp. 577 - 654
We present a higher dimensional, scale-invariant version of a classical theorem of F. and M. Riesz [37]. More precisely, we establish scale invariant absolute... 
EXTRAPOLATION | MATHEMATICS | BOUNDARY HARNACK PRINCIPLE | CARLESON MEASURES | HYPERSURFACES | THEOREMS | BEHAVIOR | DIVERGENCE FORM | DOMAINS | SINGULAR-INTEGRALS | ELLIPTIC-OPERATORS
Journal Article
STUDIA MATHEMATICA, ISSN 0039-3223, 2018, Volume 240, Issue 1, pp. 1 - 20
We introduce the Dirichlet-Orlicz space as the space of holomorphic functions on the open complex unit disk D having the Orlicz norm of their first derivative... 
MATHEMATICS | Dirichlet space | MULTIPLIERS | Carleson measures | Orlicz norm | INTEGRAL-INEQUALITIES
Journal Article
Applicable Analysis, ISSN 0003-6811, 03/2013, Volume 92, Issue 3, pp. 549 - 561
In this article, the authors construct some counterexamples to show that the generalized Carleson measure space and the Triebel-Lizorkin-type space are not... 
Besov-type space | Secondary: 46E35 | generalized Carleson measure space | Primary: 42B35 | Triebel-Lizorkin-type space | Construction | Equivalence | Mathematical analysis | Lectures
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2018, Volume 43, pp. 669 - 683
Following Semmes [16] and Zinsmeister [20], we continue the study of Carleson measures and their invariance under pull-back and push-forward operators. We also... 
Chord-arc curves | Bers embedding | Carleson measures | Vanishing Carleson measures | MATHEMATICS | vanishing Carleson measures | chord-arc curves | EXTENSION | TEICHMULLER
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 20
Let L=−Δ+|x|2 $L=-\Delta+|x|^{2}$ be a Hermite operator, where Δ is the Laplacian on Rd $\mathbb {R}^{d}$. In this paper we define a new version of Carleson... 
42B35 | Carleson measure | 42B30 | BMO space | Analysis | Hermite operator | Mathematics, general | Mathematics | Applications of Mathematics | Dual space | Hardy space | MATHEMATICS | MATHEMATICS, APPLIED | RIESZ TRANSFORMS | HARDY-SPACES | BOUNDEDNESS | POTENTIALS | SCHRODINGER-OPERATORS | Research
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2014, Volume 419, Issue 2, pp. 1119 - 1142
We introduce a concept of joint Carleson measure and characterize when the difference of two composition operators on , the weighted Bergman space over the... 
Unit ball | Difference of composition operators | Carleson measure | Compactness | Boundedness
Journal Article
by Koo, H and Wang, MF
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 11/2014, Volume 419, Issue 2, pp. 1119 - 1142
We introduce a concept of joint Carleson measure and characterize when the difference of two composition operators on Ag,(B), the weighted Bergman space over... 
Unit ball | MATHEMATICS | Difference of composition operators | MATHEMATICS, APPLIED | Carleson measure | SPACES | Compactness | Boundedness | COMPACT DIFFERENCES
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 3/2012, Volume 72, Issue 3, pp. 363 - 392
We characterize bounded and compact Toeplitz operators defined on generalized Bargmann–Fock spaces. 
Mathematics | Toeplitz operator | Carleson measure | vanishing Carleson measure | Bargmann–Fock | Analysis | Bargmann-Fock | MATHEMATICS | KERNEL | C-N | BERGMAN SPACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.